# SDR AUS20010957

- Difficulty date: September 2, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0280
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) FLEXIBLE BRAKE HOSE LEAKING. LOSS OF HYDRAULIC FLUID.
